Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Skin - Darker, Bruises, Veins

Skin - Darker, Bruises, Veins

Does anyone have darkened areas of the skin especially on the legs (that looks like bruising) because of their medication. My legs have darkened areas, bruise easily and my veins stand out more.

A MyEpilepsyTeam Member said:

I just got a nice bruise on the side of right side of My hip and right above right eye. Can't touch that area. Ouchy! Had a Complex Partial seizure yesterday evening getting a glass of water. Then walked around into the bedroom and out the front door, back inside the house..ha ha. I go into the kitchen where My glass is laying on the floor and asked My Husband who's this?? Bahaha 😂

posted over 4 years ago
A MyEpilepsyTeam Member said:

If you take any other
medicine, maybe it also "thins your blood,"
which would make it
easier to get a "bruise."
Some O.ver T.he C.ounter medicines do
this!

posted over 4 years ago
A MyEpilepsyTeam Member said:

There are "vein special
-ists," that maybe would be able to help!

posted over 4 years ago
A MyEpilepsyTeam Member said:

I take Lamotrigine & have no trouble with bruises.

posted over 4 years ago
A MyEpilepsyTeam Member said:

I know that Zonisamide one of the side effects blue and purple skin which I've been getting, besides ACTUAL bruises on top... blah

posted over 4 years ago
Already a Member? Log in